| Catalog Number |
ASY-08848 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2026, a customer in canada reported to hologic that the cotton portion of the swab tip from an aptima multitest specimen collection kit unraveled and almost detached from the stick during rectal specimen collection on (b)(6) 2026.Customer did not provide the lot of the aptima multitest swab specimen collection kit.Hologic has not learned of any adverse outcomes related to this event.
Additional Manufacturer Narrative
Hologic has not been informed of any adverse outcomes related to this issue.A supplier corrective action request (scar) has been issued to the supplier of the swabs (puritan medical products company, llc).